| Model Number |
DTBB1D1 |
| Medical Device Problem Codes |
High impedance (1291); Misconnection (1399)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that at the cardiac resynchronization therapy defibrillator (crt-d) change out procedure when the existing right ventricular (rv) lead was attached to the replacement crt-d the rv defibrillator impedance was high and undefined.The rv lead was removed and then reattached with the same results.Additionally, the rv and svc (superior vena cava) coils were swapped and the results in the rv coil header was still high and undefined impedance.A new crt-d was then given to the physician and it tested fine.The replacement crt-d was not used and the new crt-d was implanted instead.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.